Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Discrete spectrum of the Weil representation

Authors: S. Rallis and G. Schiffmann
Journal: Bull. Amer. Math. Soc. 83 (1977), 267-270
MSC (1970): Primary 22E45; Secondary 43A80
MathSciNet review: 0429753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Gelbart, Weil's representation and the spectrum of the metaplectic group, Lecture Notes in Math., no. 530, Springer-Verlag, Berlin and New York, 1976. MR 424695
  • 2. S. Rallis and G. Schiffmann, Weil representation. I: Intertwining distributions and discrete spectrum, 1975 (preprint). MR 404140
  • 3. R. Strichartz, Harmonic analysis on hyperboloids, J. Functional Analysis 12 (1973), 341-383. MR 50 #5370. MR 352884
  • 4. A. Weil, Sur certains groupes d'operateurs unitaires, Acta Math. 111 (1964), 143-211. MR 29 #2324. MR 165033

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 43A80

Retrieve articles in all journals with MSC (1970): 22E45, 43A80

Additional Information


American Mathematical Society